advertisement
Question
Posted by: Tasha | 2007/03/28

IUD & The Pill

Hello,

I would just like to know if there would be any side effects if i took Melodene while on the Copper T?

Im getting married at the end of April and my Gynea suggested that i get Melodene and take it for two months. Who this also have an effect on my skin.

Your advice will be greatly appreciated.
Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can have side effects and these vary from person to person. Have a look under Contarception on this site for possible side effects of the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Tasha | 2007/03/28

I dont want to have my period on my wedding and on my honeymoon.

Reply to Tasha
Posted by: XXX | 2007/03/28

why do you have to take two contraceptives? either one is good enough !!

Reply to XXX

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement